# SDR CALA2024112901358

- Difficulty date: November 26, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N26967
- Make and model: Boeing 787-9
- Aircraft serial: 60144
- Aircraft time: 39,173 hours, 3,817 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Board
- Part number: 003CM000200
- Part serial: Z5246
- Condition: Faulty
- Location: Zone 200
- Part time: 8,926 hours, 820 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REF L/P 3013410 - MSG 30-24051 WIPS HEATER MAT SLAT 5 ZONE A SHO WN FAULT IN FLIGHT AND AFTER 30 WING ICE PROTECTION SYSTEM GROUN D TEST ACCOMPLISHED MESSAGES CLEARED. DUE HISTORY AND AIR DIVERS ION TOMC REQUEST CONTINUE WITH FIM  DMC-B787-A-30-10-F1-49A-421A -A PAR 1 B - FAULT ISOLATION PROCEDURES IN ITS ENTIRERTY, DO A G ENERAL VISUAL INSPECTION OF THE LEADING EDGE SLAT 5.IF YOU DO NO T FIND PROBLEM DURING INSPECTION, THEN CONTINUE WIRING CHECKS TOMC LOCKS LOG FOR RECORDING OF TROUBLESHOOTING AND CORRECTIVE ACTION-NOTE: MX MAY CONTINUE TO UPDATE LOG WITH DETAILS AND FINDINGS DURING FIM PROCEDURES FOLLOW ALL "CAUTION" MESSAGES AND HYPERLINKS IN FULL DETAIL. ACCOMPLISHED CHECK OF RESISTANCE OF THE WING ICE PROTECTOR HEATER MAT5-AB PER DMC B787-A-30-10-F1-49A-421A-A. MEASURED 34.8 PIN H TO G, 32.2 PIN D TO G, AND 32.1 E TO G.  CHECKED PAIRS OF PINS OF CONNECTOR FOR CONTINUITY. ALL CHECKED OUT OK. GROUND TESTED WIPS SYSTEM TEST OK R/R WING ICE PROTECTION CARD FOR SLAT 5/8 ZONE A ON SLOT 4 IN WIPS CONTROL UNI PERDMC-B787-A-30-11-03-00A-520A-A AND -720A-A. ACCOMPLISHED INSTALLATION TEST AND SYSTEM TEST PER AMM B787-A-30-11-00-01A-300B-A. ALL TESTS OK . ACCOMPLISHED OPERATIONAL CK ON LEADING EDGE AND FLAP WITH PRIMARY SOURCE WHILE ENGINE RUNNING. NO STATUS OR MAINTENANCE MSG SHOWN ON EICAS.  OK FOR SERVICE UPDATED PART INFO. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1665221  SN OFF 5246  BOARD, CIRCUIT,  OFF 78-3011-9-9001 5246 ON 78-3011-9-9001 7007
